# SDR AALA200800096

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 25,199 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT OVERHEAD SEAT ROW 23 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT OVERHEAD SEAT ROW 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
